# SDR CALA2021082301414

- Difficulty date: August 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 70,458 hours, 29,869 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plug
- Condition: Missing
- Location: Rt Wng Jack Ftg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 RIGHT WING JACK POINT TWO PLUGS ARE MISSING PHOTO INSTALLED 2 PLUGS ON RIGHT WING JACKING POINT - REF IPC 57-26-05-01E.
